# SDR UIEA2015061500313

- Difficulty date: June 15, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N655GT
- Make and model: Boeing 767205
- Aircraft serial: 76723058
- Aircraft time: 75,082 hours, 23,715 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN LT FUSELAGE SKIN 20" FWD OF OUT FLOW VLV STATION 1520 APPROX.  REMOVED DAMAGE & ACCOMPLISHED REPAIR IAW SRM 53-00-01 FIG 201 REPAIR 14.  SUPPLEMENTAL INSPECTION REQUIRED IAW TABLE V.
